# SDR QXEA0200906

- Difficulty date: June 26, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,149 hours, 2,488 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD WHEN PITCH TRIM CAUTION ILLUMINATED, AND AUTO TRIM FAIL MESSAGE APPEARED. NO TRIM WAS AVAILABLE TO EITHER SIDE AND AUTO PILOT WOULD NOT ENGAGE. TRIM INDICATOR DISPLAYED FULL NOSE UP. MAINTENANCE INSPECTED THE AIRCRAFT AND COMPLIED WITH THE SERVICE INFORMATION LETTER DHC8-400-SL-27-003 PROCEDURE. NO DEFECTS WERE NOTED, NO PARTS REPLACED, AND OPERATIONAL CHECK WAS OK. AIRCRAFT RETURNED TO SERVICE.
